# SDR ABXA010867

- Difficulty date: April 4, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 53,983 hours, 24,667 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FORWARD SIDE ANGLE WAS CRACKED AT LONGERON 2 RIGHT, APPROXIMATELY 2 INCHES IN LENGTH. INSTALLED ANGLES AND REPAIRED AREA IAW DC-8 SRM 53-2-0, 51-1-8 AND 51-1-11.
